# SDR SWAA2023050524476

- Difficulty date: April 6, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BTW BS 727E PLUS 12INCH TO BS 847 LBL 52 AT AFT CARGO COMPARTMENT 2023-212858<[01] REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BTW BS 727E PLUS 12INCH TO BS 847 LBL 52 AT AFT CARGO COMPARTMENT IAW B737 - 700 SRM 51-40-02; SRM 51-10-02 AND DWG 149A9491 SHEET: 44 REV - AND DWG 149A9491 SHEET 6 REV C .  MATERIAL USED: P/N: 2024T3 0.040? PO: 2022 220426 . SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1. REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BTW BS 727E PLUS 12INCH TO BS 847 LBL 52 AT AFT CARGO COMPARTMENT IAW B737 - 700 SRM 51-40-02; SRM 51-10-02; DWG 149A9491 SHEET: 44 REV - DWG 149A9490 SHEET: 21 REV - AND DWG 149A9491 SHEET 6 REV C .  MATERIAL USED: P/N: 2024T3 0.040? PO: 2022 220426 . SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTIVE ACTION CERTIFIED RII
